# SDR DALA2024022802784

- Difficulty date: February 24, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N863DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31975
- Aircraft time: 24,024 hours, 8,998 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Missing
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5253707) ON WALKAROUND FOUND LH HORIZONTAL STAB TRAILING EDGE PANEL MISSING. INSTALLED NEW PANEL OK FOR SVC.
